default-icon

Dysmenorrhoea

My abdominal pains a lot. Sometime I start vomiting and some time loose motion. What is cause of it and what I should do.
views-icons 24 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Dysmenorrhoea

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Vomiting and diarrhea are associated with pain abdomen may be due to acute gastroenteritis...Pain during periods is medically known as dysmenorrhea...Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...I would advice you to take pantoprazole 40 mg once a day before meals along with Domperidone 30 mg and a probiotic and consult physician for further management...if you have pain during menstruation then Most of the time it's spasmodic or primary dysmenorrhea due to increased prostaglandins..it may be due to fibroids as well... If the pain is starting 4 to 5 days prior to the periods suggestive of secondary dysmenorrhea it may be due to pelvic inflammatory disease,endometriosis etc...over-the-counter pain relievers, such as ibuprofen or naproxen sodium , at regular doses starting the day before you expect your period to begin will help you. Prescription nonsteroidal anti-inflammatory drugs (NSAIDs), such as mefenamic acid, also are available...I would suggest you to consult nearest gynecologists for clinical examination and for evaluation they will do the needful
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO